Enbrel and Depression

Final Thoughts

If you are taking Enbrel, depression is a possible side effect. Because of this, it is important to understand the signs and symptoms of depression if you are using this medication. If you have any of these symptoms, or if something "just does not seem right," you should talk to your healthcare provider. Your healthcare provider will be able to diagnose and treat the problem.
 
Also, if you have a history of depression and are prescribed Enbrel, talk to your doctor. Together, you can decide whether Enbrel makes sense for your particular situation.
Top Foods to Fight Inflammation

Enbrel Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.